# SDR SWAA2022030745925

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER SECTION FLOOR BOARD 242CF TOP SIDE SKIN SURFACE IN SEVERAL AREAS AS MARKED SKIN FIBERS DAMAGED / REPAIRED PASSENGER CABIN FLOORBOARD PNL 242CF IAW B737-700 SRM 53-00-50-2R-1 REV 67; 53-00-50-2R-1 PARA 3; F REV 67 53-00-50-2R-1 TABLE 201 REV 67; 53-00-50-2R-1 REV 67 K-M
